Document Type

Article

Publication Date

9-1994

Abstract

We prove that in E3 the Busemann-Petty problem, concerning central sections of centrally symmetric convex bodies, has a positive answer. Together with other results, this settles the problem in each dimension.

Publication Title

Annals of Mathematics

Volume

140

Issue

2

First Page

435

Last Page

447

DOI

http://dx.doi.org/10.2307/2118606

Required Publisher's Statement

Published by: Annals of Mathematics

Princeton University, Department of Mathematics

Article DOI: 10.2307/2118606

Stable URL: http://www.jstor.org/stable/2118606

Subjects - Topical (LCSH)

Functions of complex variables; Geometry, Differential

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS